# SDR REXA2012052000760

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 21,090 hours, 18,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOP.  REMOVED AND REPLACED FIRST OFFICER`S FLASHLIGHT BATTERY.
